... would dr.(s) allow this "mixture?"- seroquel,dilantin,ativan, trazadone, & abilify& lithium have recently been introduced within the past month. I thank you in advance for your input&response
You should ask your dr why all the meds. Sounds like you probably have some psych issues with all those meds together. But I don't know your medical history and you're taking serious drugs mixing them together. I would insist on knowing why. Only someone who has access to your medical file could answer that accurately.
Hello luvmababy. The side effects are really that the person will be feeling very sedated, lathargic and sleepy. Motor and cognitive functions will certainly be impaired. As to the actual health risks, I'm not a doctor so I wouldn't want to suggest any. Best of wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a bipolar case who is taking Lithium 1500 mg and abilify 5 mg.I still have loss of interest an?
Posted 11 Jul 2009 • 9 answers
Posted 20 Aug 2010 • 1 answer
Posted 1 Nov 2010 • 1 answer
Posted 6 Feb 2015 • 4 answers
I have been prescribed. 40mg of aripiprazole or abilify for 4-5 years in the uk. what are the risks?
Posted 5 May 2016 • 1 answer